# SDR DALA2014101405553

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABLIZATION STRAP CRACKED AT BS 377, LBL 45.  CUTOUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW ERA 384483-14MA, REV D.  TREATED AREA.
